# SDR SWAA2024082628118

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 32,566 hours, 15,784 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND CREW REPORTED TO MX LAV SERVICE DOOR MISSING<[01] OK. TO CONTINUE ON CDL PER AUTH #210325;[02] INSTALLED NEW LAV SERVICE DOOR IAW AMM 52-49-07 OPS CHECK GOOD
